# SDR DALA2017041903182

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO, BILGE BS 946 LBL 28, CARGO TRACK CORRODED .  REMOVED THE CARGO TRACK,  A NEW CARGO TRACK WAS INSTALLED IAW SRM 51-10-04-06,  51-10-04-06,  AND 51-41-01.
